# SDR DALA2025012700648

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N588DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 12063
- Aircraft time: 762 hours, 213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5088, DURING SERVICE CHECK, FOUND CEILING EMERGENCY LIGHTS ABOVE ROWS 25 AND 28 INOP. CORRECTIVE ACTION: REPLACED EMERGENCY CEILING LIGHTS ABOVE ROW 25/28 PER A321 AMM 33-51. OPS CHECK GOOD. (LP 5783725)
